# SDR SIMA200523405

- Difficulty date: August 16, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 5540 · Rudder Structure
- Part: Rod
- Part number: 1209421249
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MBV, FORWARD END OF LOWER NR 2 RUDDER ROD HAS PLAY WHERE FORWARD FITTING SCREWS INTO ROD.  REPLACED LOWER NR 2 RUDDER ROD IAW EMB AMM 27-21-08.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
